Chapter 3

3. Hilbert-Type Integral Inequalities Restricted in the Subintervals

Bicheng Yang

Abstract

In this chapter, by using the way of weight functions and the technique of real analysis, we introduce multi-parameters and give some extended Hilbert -type integral inequalities restricted respectively in the subintervals (a,∞) , (0,b) and (a,b) (0 < a < b) . The strengthened versions, the equivalent forms and some reverses are also considered.

Total Pages: 42-63 (22)

Purchase Chapter  Book Details

RELATED BOOKS

.Exterior Calculus: Theory and Cases.
.Trefftz and Fundamental Solution-Based Finite Element Methods.
.The Generalized Relative Gol’dberg Order and Type: Some Remarks on Functions of Complex Variables.
.Subharmonic Functions, Generalizations, Holomorphic Functions, Meromorphic Functions, and Properties.